Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have pain in lower abdomen, swollen stomach. Got constipation at times. Took laxatives

I woke a week ago with a sharp pain in my lower left abdomen while in Vegas. When I woke the next morning with a plane to catch I was swollen in my normally flat stomach I looked 4-5 months pregnant. I took some gas pills and the next morning the swelling was gone. I still had a long hard mass there. I do have problems with constipation at times but this doesn t really feel like that, despite the fact a phone call to a PA friend said this was probably what it was. So I started taking laxatives for 3-4 days. Those have not helped the size of this mass at all. The mass is hard doesn t move and mostly bothersome because I can feel its there when I m sitting. My stomach is pretty flat agian so it is not protruding. I ve had a couple bruises show up on my stomach in the last day or two also. One of them around my naval has me concerned. I do not have insurance so I hate to go to the dr for them to say nothing is wrong. What possible things could come up over night aside from constipation?
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hi
i read carefully all your history and the only thing that I can say is that you should be examined if the mass still persist after laxative use.
you need exam like:
-abdominal ultrasound
-blood work
For the moment you should continue using laxatives.
I wish you health.
Dr.Klerida
Answered: Sat, 16 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor